# SDR ASAA2021072035458

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 52,785 hours, 15,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Rt Ram Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. FOUND RIGHT RAM AIR ACTUATOR FAULT. COULD NOT DUPLICATE ON GROUND.
